# SDR USAA2014062000008

- Difficulty date: June 19, 2014
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 42,327 hours, 19,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6843
- Condition: Defective
- Location: L1 Door
- Part time: 41,171 hours, 21,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EO 2514Y110, FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR L1 & THE FUSELAGE.  NO DAMAGE FOUND.  REPLACED SLIDE IAW TASK CARD 26L00025011.  SLIDE COVER NO LONGER CONTACTS FUSELAGE.  SECTION 5 UPDATED WITH PART INFORMATION.
